It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


HI,

I have mild but persistant acne and I've just started my treatment of Accutane. The derm put me on 40mg a day and tonight I just took my 5th pill. I must say that for me so far the worst side effect is the headaches but I think I'm not drinking enough water. I went to the walk in clinic today because I was worried (i never get headaches) and he said that I was probly dehydrated. I took me a long time to decide to go on accutane and many people look at me and say that I dont need it but I still had many breakouts, mild as I say but persistant. It has never cleared with any antibiotics or topical treatment. The emotional and psychological effects it has had on my life for over 10 years I can just no longer take. So I will keep you posted if you want. I'm really hopping that I will not get a bad breakout but I'm also prepared for it.

Good luck and let me know what your decision is.
Pooche





All times are GMT -7. The time now is 03:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!